Amiraliyev, Gabil M.Uçar, Ayşenur2014-08-142014-08-142013Amiraliyev, G. M., Uçar, A. "Asymptotic Bounds for the Time-Periodic Solutions to the Singularly Perturbed Ordinary Differential Equations". The Scientific World Journal. Volume 2013 (2013), Article ID 301609, 4 pages.2356-6140 (Print)1537-744X (Online)http://www.hindawi.com/journals/tswj/2013/301609/https://hdl.handle.net/11486/318https://doi.org/10.1155/2013/301609The periodical in time problem for singularly perturbed second order linear ordinary differential equation is considered. The boundary layer behavior of the solution and its first and second derivatives have been established. An example supporting the theoretical analysis is presented.enAsymptotic Bounds for the Time-Periodic Solutions to the Singularly Perturbed Ordinary Differential EquationsArticle10.1155/2013/3016092-s2.0-84893833049WOS:000328372300001